Skip to Content

I take Welbutrin Nd prozac in the AM, can I take trazodone in the PM to hp me sleep?

Responses (1)

Anonymous 27 Jan 2012

Hello ladyofgodsgrace. I'd first talk to your doctor. There is a risk, all be it low, of having a seizure when taking the Trazodone along with the Wellbutrin as well as the possibility of acquiring Serotonin Syndrome, as well as several other more serious side effects. Good health and wishes to you,pledge

ladyofgodsgrace 27 Jan 2012

Thank you so much for the info,I think.I'll just ask Dr for ambein script... that's for temporairy insomnia!

Anonymous 27 Jan 2012

Oh you're welcome. If its not the same doctor. let your doctor know that you're taking the Prozac along with the Wellbutrin, (just to be on the safe side) pledge

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions